Research ArticleOpen accessEvery word in the titleMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite
167 articles for “Distributions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessEvery word in the titleTHROUGHPUT AND BIT ERROR RATE ANALYSIS OF LUBY TRANSFORM CODES WITH LOW AND MEDIUM NODAL DEGREE DISTRIBUTIONSI. Joe Louis Paul, S. Radha, J. RajaAmerican Journal of Applied Sciences, Vol. 11, Issue 9 · 12 Aug 2014 · 6,614 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Family of Logarithmic Lifetime DistributionsSaid Hofan AlkarniJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 20 Dec 2012 · 7,155 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,914 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA New Family: Σh DistributionsYasser Mohamed Amer, Rania Mustafa ShalabiJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 7 Jan 2021 · 7,281 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Using Conventional and TL moments for the Estimation of a Mixture of Exponential Distributions, A Theoretical ReviewHabib Ahmed ElsayirAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 23 May 2020 · 7,089 accessesView PDFCite
Research ArticleOpen accessEvery word in the titlePerformance of Standard Statistical Distributions for Modeling Glass FractureDavid Kinsella, Johan Lindström, Kent PerssonInternational Journal of Structural Glass and Advanced Materials Research, Vol. 2, Issue 1 · 24 Aug 2018 · 7,120 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLog-Moment Estimators for the Generalized Linnik and Mittag-Leffler Distributions with Applications to Financial ModelingDexter O. Cahoy, Wojbor A. WoyczyńskiJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 1 Aug 2018 · 7,355 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleConstruction and Application of a Statistical Test for Coefficient of Variation on Normal DistributionsSolly Matshonisa Seeletse, Gezani Richman MiyambuAmerican Journal of Applied Sciences, Vol. 14, Issue 11 · 11 Nov 2017 · 7,850 accessesView PDFCite
Research NotesOpen accessEvery word in the titleNew Bivariate Wrapped DistributionsS. Nadarajah, Y. ZhangJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 24 Nov 2016 · 7,005 accessesView PDFCite